# SDR DALA2018071604490

- Difficulty date: July 14, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 39,073 hours, 26,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD MOST EMERGENCY EXIT LIGHT IS NOT SECURELY FASTENED TO THE CEILING AS DESIGNED. MAINTENANCE SECURED THE LIGHT ASSEMBLY AS REQUIRED. OK FOR SERVICE.
